The wave equation and general plane wave solutions in fractional space

Muhammad Zubair, M. J. Mughal, Q. A. Naqvi

Research output: Contribution to journalArticlepeer-review

87 Scopus citations


This work presents the analytical solution of vector wave equation in fractional space. General plane wave solution to the wave equation for fields in source-free and lossless media is obtained in fractional space. The obtained solution is a generalization of wave equation from integer dimensional space to a non-integer dimensional space. The classical results are recovered when integer-dimensional space is considered.
Original languageEnglish (US)
Pages (from-to)137-146
Number of pages10
JournalProgress In Electromagnetics Research Letters
StatePublished - Jan 1 2010
Externally publishedYes

Bibliographical note

Generated from Scopus record by KAUST IRTS on 2023-09-20

ASJC Scopus subject areas

  • Electronic, Optical and Magnetic Materials


Dive into the research topics of 'The wave equation and general plane wave solutions in fractional space'. Together they form a unique fingerprint.

Cite this